| Catalog Number |
02.12.0511FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 november 2018: lot 177403: (b)(4) items manufactured and released on 01-mar-2018.Expiration date: 2023-02-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in due to signs of infection 1 month after primary surgery.The pathogen was identified as (b)(6).The surgeon performed an i&d and a poly swap.